Advances in Differential Equations

Local internal controllability of the Navier-Stokes equations

Viorel Barbu

Full-text: Open access

Abstract

The local controllability of $H^3$ steady-state solutions to 3-D Navier--Stokes equations with locally distributed control in $\Omega$ is established. This extends a recent result of O.Yu. Imanuvilov [8].

Article information

Source
Adv. Differential Equations, Volume 6, Number 12 (2001), 1443-1462.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1357139954

Mathematical Reviews number (MathSciNet)
MR1858428

Zentralblatt MATH identifier
1034.35012

Subjects
Primary: 35B37
Secondary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]

Citation

Barbu, Viorel. Local internal controllability of the Navier-Stokes equations. Adv. Differential Equations 6 (2001), no. 12, 1443--1462. https://projecteuclid.org/euclid.ade/1357139954


Export citation